Happy Mothers Breastfed Babies
Results 1 to 5 of 5

Thread: Side Effects Taking Fenugreek?

  1. #1
    Join Date
    Mar 2007
    Posts
    113

    Default Side Effects Taking Fenugreek?

    I started taking fenugreek about a week ago to boost my milk supply. I was hoping it would help me pump more milk while I'm away from mt LO. Frankly I haven't seen any increase at all. But I have noticed that all of a sudden I am hot all the time! I wake up sweating and my family is complaining because I keep turning down the ac. I don't see it listed as a side effect anywhere. Has anyone else had a similiar experience. I feel like I am going through menopause!

  2. #2
    Join Date
    Mar 2007
    Posts
    255

    Default Re: Side Effects Taking Fenugreek?

    Not me I have been taking it for about 2 weeks. No side effects, but lots of milk!

  3. #3
    Join Date
    Jul 2006
    Posts
    903

    Default Re: Side Effects Taking Fenugreek?

    It gave me abdominal cramps and the runs!

  4. #4
    Join Date
    Dec 2006
    Posts
    316

    Default Re: Side Effects Taking Fenugreek?

    Quote Originally Posted by lionsheart View Post
    It gave me abdominal cramps and the runs!
    That sucks!! but I am SURE that's nothing you dont all ready know!

    Looks like it affects everyone different, It increased my supply, and so far no side effects.

  5. #5
    Join Date
    May 2006
    Posts
    21,349

    Default Re: Side Effects Taking Fenugreek?

    Hi! The only side-effect I had from fenugreek was the maple syrup smell, but I remember reading somewhere that it can make people sweat more. From what I remember, (And would the biologists out there please correct me if I am wrong!) milk glands are modified sweat glands. Therefore, something that increases milk can also increase sweat production. HTH!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •